Jean-Pierre Ezin, Carlos Ogouyandjou, "Volume growth and closed geodesics on Riemannian manifolds of hyperbolic type", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 367829, 19 pages, 2005. https://doi.org/10.1155/IJMMS.2005.875
Volume growth and closed geodesics on Riemannian manifolds of hyperbolic type
We study the volume growth function of geodesic spheres in the universal Riemannian covering of a compact manifold of hyperbolic type. Furthermore, we investigate the growth rate of closed geodesics in compact manifolds of hyperbolic type.
Copyright © 2005 Jean-Pierre Ezin and Carlos Ogouyandjou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.